| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their service indicator is illuminated.The event code logged in the device's memory is related to a potential failure of the device to deliver defibrillation energy.Another event code logged in the device's memory is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.Additionally, the defibrillator output energy may be reduced by up to approximately 20% from the selected energy level.As a result, the wrong defibrillation therapy would be delivered, if it were necessary.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker replaced the therapy pcb to resolve the issue.Proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.Stryker further evaluated the removed therapy pcb assembly.It was observed that the transistor, designator q7 was electrically shorted to be the root cause.